MathSciNet Relay Station
MathSciNet bibliographic data
MR1981690 39A05
Sun, Jian-Ping; Li, Wan-Tong Multiple positive solutions of a discrete difference system. Appl. Math. Comput. 143 (2003), no. 2-3, 213–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement